# SDR SWIA202052729

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 519
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT FRAME 519 STRG 25L IS CORRODED.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON CLEAT AT FRAME FS 519 STGR 25L, REF CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
